CSpace
Hamiltonian jump graphs
Wu, BYDR; Meng, JX
2004-12-28
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume289Issue:1-3Pages:95-106
AbstractLet G be a nonempty graph. The jump graph J (G) of G is the graph whose vertices are edges of G, and where two vertices of J(G) are adjacent if and only if they are not adjacent in G. Equivalently, the jump graph J(G) of G is the complement of line graph L(G) of G. In this paper, we characterize hamiltonian jump graphs and settle two conjectures posed by Chartrand et al. on jump graphs. (C) 2004 Elsevier B.V. All rights reserved.
Keywordjump graph line graph Hamilton cycle
DOI10.1016/j.disc.2004.09.003
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000225987300008
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19703
Collection中国科学院数学与系统科学研究院
Affiliation1.Xinjiang Univ, Coll Math & Syst Sci, Urumqi 830046, Xinjiang, Peoples R China
2.Chinese Acad Sci, Inst Syst Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wu, BYDR,Meng, JX. Hamiltonian jump graphs[J]. DISCRETE MATHEMATICS,2004,289(1-3):95-106.
APA Wu, BYDR,&Meng, JX.(2004).Hamiltonian jump graphs.DISCRETE MATHEMATICS,289(1-3),95-106.
MLA Wu, BYDR,et al."Hamiltonian jump graphs".DISCRETE MATHEMATICS 289.1-3(2004):95-106.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, BYDR]'s Articles
[Meng, JX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, BYDR]'s Articles
[Meng, JX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, BYDR]'s Articles
[Meng, JX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.